Strong convergence of an iterative sequence for maximal monotone operators in a Banach space

Takahashi, Wataru, Kohsaka, Fumiaki . Abstract and Applied Analysis 2004. 2004 (3) :239-249

Locate this article in:

Bibtex

@article{CIS-318594,
  Author = {Takahashi, Wataru and Kohsaka, Fumiaki},
  Title = {Strong convergence of an iterative sequence for maximal monotone operators in a Banach space},
  Journal = {Abstract and Applied Analysis},
  Volume = {2004},
  Number = {3},
  Year = {2004},
  Pages = {239--249},
  Keywords = {}
}

Similar articles